# SDR AALA202001069013

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 62,966 hours, 10,437 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PHL-ZRH, TE FLAP ASYMMETRY EICAS MESSAGE AND WARING LIGHT WHILE CONFIGURING FOR LANDING, FLAPS STOPPED  JUST PAST 1. EMERGENCY DECLARED. FSEU BITE C/OUT. FINDINGS: TE SKEW XMTR 7 MESSAGE NR: 27-51082. FIM TASK 27-51-00-815-811 C/OUT. ALL SKEW XTMR FOR ADJUSTMENT CHECKED. SATISF. SEVERAL OPS CHECK INCL EMER. OPS CHECK COMPLETED. MOVEMENT ALL NORMAL. NO STATUS OR OTHER MSG DISPLAYED. MOC INFORMED. ALL RESTORED TO NORMAL AND A/C OK FOR SVC.
